Nurofen Zavance Fast Pain Relief Liquid Capsules Ibuprofen 20 pack

Average product rating is 5.0 out of 5.

Product Details

Always read the label. follow The directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional. Incorrect use could be harmful.
Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:

- Headache.

- Migraine Headache.

- Tension Headache.

- Muscular Pain.

- Cold & Flu Symptoms.

- Period Pain.

- Dental Pain.

- Sinus Pain.

- Back Pain.

- Arthritic Pain.

Reduces fever.

Ingredients

Contains: Sorbitol.

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 12 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.

Ratings and Reviews

Ratings (19)

5.0

There are 19 5 star ratings.
There are 0 4 star ratings.
There are 0 3 star ratings.
There are 0 2 star ratings.
There are 0 1 star ratings.

Reviews (15)

The following review was submitted by: Eliza13 who gave this product 5 out of 5 stars.
We find this the most effective pain relief tablets. Fast acting every time.
the 19th of 2020
The following review was submitted by: jay51 who gave this product 5 out of 5 stars.
these really help with a headache, or sinus pain
the 8th of 2020
The following review was submitted by: S Reid who gave this product 5 out of 5 stars.
Helps a lot. Whenever i have a headache i go straight to Nurofen fast
the 26th of 2019
The following review was submitted by: GaiK who gave this product 5 out of 5 stars.
quick to work, easy to use
the 15th of 2019
The following review was submitted by: Anonymous who gave this product 5 out of 5 stars.
Great product, works well
the 25th of 2019
The following review was submitted by: neilaldini who gave this product 5 out of 5 stars.
Always does the trick!
the 23rd of 2019
The following review was submitted by: Natasha12345 who gave this product 5 out of 5 stars.
Best at getting rid of a headache quickly
the 17th of 2019
The following review was submitted by: Susied who gave this product 5 out of 5 stars.
This works and quickly
the 30th of 2019
The following review was submitted by: Lena who gave this product 5 out of 5 stars.
Fast and effective in pain relief
the 22nd of 2019
The following review was submitted by: Caro K who gave this product 5 out of 5 stars.
These work really fast to relieve pain
the 21st of 2019